Translator Disclaimer
December 1948 The regularity domains of solutions of linear partial differential equations in terms of the series development of the solution
Benham M. Ingersoll
Duke Math. J. 15(4): 1045-1056 (December 1948). DOI: 10.1215/S0012-7094-48-01594-4
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.15 • No. 4 • December 1948
Back to Top